# SDR SWAA2021022244596

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 BL 0 FWD GALLEY AND LAV / REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS277 TO BS294.5 BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DRAWING #141A5400 REV.- PART NUMBER OF THE NEW PART 141A5410U3AAR
